# SDR QXEA2022040500138

- Difficulty date: April 2, 2022
- Submitted: April 5, 2022
- Operation: Air carrier
- Aircraft: N426QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4154
- Aircraft time: 33,408 hours, 35,853 cycles
- System (JASC): 2610 · Detection System
- Part: Control Panel
- Part number: 82410910023
- Condition: Malfunctioned
- Location: Fire Protection
- Stage of operation: TX
- How discovered: O
- Nature of condition: J, B
- Precautionary procedure: O

## Discrepancy

DURING BOARDING, # 2 ENGINE FIRE INDICATION OCCURRED. FIRE BELL SOUNDED AS WELL. RAN ENGINE FIRE ON GROUND CHECKLIST TO PULLING T-HANDLE. ALL PAX WERE ASKED TO EXIT THE AIRCRAFT. CALL CFR. THEY VERIFIED NO FIRE OR SMOKE ON #2 ENGINE. REMOVED FROM SERVICE. OPENED #2 ENGINE COWLING, NO EVIDENCE OF FIRE. PERFORMED GVI OF #2 ENGINE FIRE LOOP, NO DEFECTS NOTED. PUSHED #2 ENGINE T-HANDLE BACK IN AND DID A #2 ENGINE FIRE TEST, ALL RELATED LIGHTS ILLUMINATED AND CHIME SOUNDED. REF W/O 315434 FOR WORK PERFORMED. REPLACED FIRE PROTECTION PANEL WITH Q400 AMM 26-00-01-000/400-801. OPS CHECK GOOD. NO OTHER DEFECTS NOTED. RETURNED TO SERVICE.
